Translator Disclaimer
2006 Nonlinear Schrödinger equation with a random potential
Jean Bourgain
Illinois J. Math. 50(1-4): 183-188 (2006). DOI: 10.1215/ijm/1258059474

Abstract

In this paper we describe some recent developments on the problems of existence of quasi-periodic and almost-periodic solutions and diffusion for nonlinear Schrödinger equations with a random potential on the lattice and in the continuum.

Citation

Download Citation

Jean Bourgain. "Nonlinear Schrödinger equation with a random potential." Illinois J. Math. 50 (1-4) 183 - 188, 2006. https://doi.org/10.1215/ijm/1258059474

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1099.37061
MathSciNet: MR2247828
Digital Object Identifier: 10.1215/ijm/1258059474

Subjects:
Primary: 35Q53
Secondary: 35-02, 35B15, 35R60, 37L55, 37L60, 47B80, 82B44

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top